# SDR MASA200500888

- Difficulty date: November 15, 2005
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N912FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15012
- Aircraft time: 5,270 hours, 3,777 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Controller
- Part number: GG690950261
- Part serial: 00521
- Condition: Unknown
- Location: Acs
- Part time: 3,908 hours, 2,724 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ASH 6431 PHX - LT PACK AUTO FAIL CAUTION WITH SMOKE IN CABIN.  MAINTENANCE REMOVED AND REPLACED ACS CONTROLLER.
